Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
loves it

Second Time BETTER Be the Charm :)

Recommended Posts

Hey all!

Okay, I took Accutane back in 2005 when my acne was super bad. I don't even have pictures from that time in my life, it was so bad. Needless to say, I was a complete success sotory. Flawless skin was mine (so don't lose hope!)

The only problem is, starting in 2008, I started breaking out again, and especially scarring again. It has gotten progressively worse so I have decided to take Accutane again.

This time, I am starting on 20 mgs a day and then I will work my way up to 40 mgs.

This is what I did last time, however, I have become way more aware of the various side effects before I've started round 2, so I'm a little paranoid. Hopefully you guys can help me out and make me feel better. I know this is a long journey, but clear skin really is worth it!!!

Anyways, I want to ask fellow peeps on the 'tane to become better educated:

1) why everyone is taking fish oil? I told my derm about maybe taking fish oil as a supplement but he said no because it contains vitamin A. He won't even let me eat Luna bars because of the vita vitamin A. Oh well.

2) what exactly can i do to protect my hair? i have long strong thick hair and i would like to keep it LOL

3) also, what can i take to combat depression/moood swings? i a i can be an anxious person even without the tane...it kinda amps up my anxiety so any help on that would be great.

4) last question: what's good for muscles and joints besides fish oil? i have a history of gof hurting muscles easily so so i need some help with this!!

I am on DAY 4 already btw. Nothing too much to report except that my cheeks seem to be flushing a lot. and my ears burn a little when i'm embarrassed or upset. Interesting. r

Thanks for reading, I know it's a lot for the first post!!

--Loves It

Share this post


Link to post
Share on other sites

Hey all-

Just wondering if anyone besides me reads this....oh well.

DAY 5

I am starting to get chest tightness/pains that when I breathe really deeply...is this me just having anxiety, or heartburn or chest pains from Accutane? I'm only on 20 mgs, so I feel like it can't be Accutane, but I'm not sure.

Also, I used to have really bad acid reflux and was on Nexium and all this stuff...but then I got better so I wasn't on meds. I don't want to have to go on meds again :( I hate acid reflux. This doesn't feel like it though...this feels more chest-y, if that makes any sense.

Can someone calm my fears? I'm gonna call my dermo tomorrow.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×